# SDR CA990707069

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E4
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lens
- Part number: 4346741033220
- Condition: Broken
- Location: Mlg Indicator
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH WHEN GEAR LOWERED, NO GREEN LIGHT FOR THE LT MLG, ALT GEAR LOWERING CARRIED OUT AND AC LANDED OK.   LT GREEN LENS ASSY BROKEN.   REPLACED.
